A method of statistical regularization with a posteriori estimation of the error in the original data
Doklady Akademii Nauk, Tome 212 (1973) no. 3, pp. 561-564
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_3_a9,
author = {V. F. Turchin and L. S. Turovtseva},
title = {A method of statistical regularization with a posteriori estimation of the error in the original data},
journal = {Doklady Akademii Nauk},
pages = {561--564},
year = {1973},
volume = {212},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a9/}
}
TY - JOUR AU - V. F. Turchin AU - L. S. Turovtseva TI - A method of statistical regularization with a posteriori estimation of the error in the original data JO - Doklady Akademii Nauk PY - 1973 SP - 561 EP - 564 VL - 212 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a9/ LA - ru ID - DAN_1973_212_3_a9 ER -
V. F. Turchin; L. S. Turovtseva. A method of statistical regularization with a posteriori estimation of the error in the original data. Doklady Akademii Nauk, Tome 212 (1973) no. 3, pp. 561-564. http://geodesic.mathdoc.fr/item/DAN_1973_212_3_a9/